# SDR FDEA201109224039

- Difficulty date: September 22, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 52,106 hours, 11,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70602
- Condition: Corroded
- Location: Bs 2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2150 SKIN FOUND CORRODED.  CARRIED OUT REPAIR AS PER SRM 53-70-01 REPAIR 3 FIG. 201 REV 47.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
